advertisement
Question
Posted by: Queen Elizabeth :-) | 2011-08-04

Epitec

Hi Prof,

I have been taking epitec from 50, from low dosage up to 100 (not sure of units).

I took the wrong dosage now for about 2 to 3 weeks (only 50). Realised my mistake last night and started taking 100 again.

Would this have caused withdrawel headache''s.... ??

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I haven't run across Epitex withdrawal headaches, but I understand this is a possible effect. Best to checkm with your prescribing doc who, knowing more details based on his earlier assessment of you, could answer more definitely

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011-08-04

I haven't run across Epitex withdrawal headaches, but I understand this is a possible effect. Best to checkm with your prescribing doc who, knowing more details based on his earlier assessment of you, could answer more definitely

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement